Alert archive / Arizona / Excessive Heat Warnings in 2008

Excessive Heat Warning 21, NWS Phoenix, AZ

July 17, 2008

NWS Phoenix, AZ issued this excessive heat warning at Jul 17, 2008, 3:43 PM MST. It took effect at Jul 18, 2008, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2008, 3:43 PM MST (22:43 UTC)
In effect from
Jul 18, 2008, 10:00 AM MST
Expired
Jul 18, 2008, 7:39 PM MST
In force
10 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 172243
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
343 PM MST THU JUL 17 2008

AZZ020>023-025>028-CAZ031>033-181230-
/O.UPG.KPSR.EH.A.0008.080718T1700Z-080720T0300Z/
/O.NEW.KPSR.EH.W.0021.080718T1700Z-080720T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
343 PM MST THU JUL 17 2008 /343 PM PDT THU JUL 17 2008/

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/
FRIDAY TO 8 PM MST /8 PM PDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE
HEAT WARNING FOR THE DESERT AREAS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST AND SOUTH-CENTRAL ARIZONA. THIS WARNING IS IN EFFECT FROM
10 AM FRIDAY TO 8 PM SATURDAY AND INCLUDES THE GREATER PHOENIX
AREA...YUMA...AND THE EL CENTRO/IMPERIAL AREA.

NIGHTTIME LOW TEMPERATURES ARE FORECAST TO RANGE BETWEEN 85 AND 90 IN
PHOENIX AND YUMA TONIGHT AND FRIDAY NIGHT. MEANWHILE HIGH
TEMPERATURES ARE FORECAST TO BE NEAR 112 AT PHOENIX SKY HARBOR...
112 AT YUMA...114 AT BLYTHE...AND 113 IN THE EL CENTRO/IMPERIAL AREA
FRIDAY.

ALTHOUGH DAYTIME HIGHS ARE FORECAST TO BE ABOUT 4 DEGREES COOLER
SATURDAY COMPARED WITH FRIDAY...TEMPERATURES FRIDAY NIGHT AND
SATURDAY MORNING WILL BE WELL ABOVE AVERAGE EVEN FOR JULY.

IT WOULD BE WISE TO COMPLETE AS MUCH OUTDOOR ACTIVITY AS POSSIBLE IN
THE EARLY MORNING WHEN THE SUN AND HEAT ARE LESS INTENSE.

DURING PERIODS OF EXCESSIVE HEAT...INDIVIDUALS CAN SUFFER
HEAT-RELATED ILLNESS WHEN THE BODY CAN NO LONGER COOL ITSELF.

IF YOU PLAN TO BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME IN THE
AFTERNOON OR EARLY EVENING...STAY IN THE SHADE AS MUCH AS
POSSIBLE AND DRINK ABUNDANT AMOUNTS OF WATER. WEAR LIGHT-COLORED
AND LOOSE-FITTING CLOTHING. IF YOU WEAR A WIDE-BRIMMED HAT...YOUR
HEAD AND BODY WILL BE MUCH COOLER. STOP OUTDOOR ACTIVITIES...
DRINK LOTS OF WATER OR OTHER NON-ALCOHOLIC BEVERAGES...AND IF
POSSIBLE...SPEND MORE TIME IN AIR-CONDITIONED OR WELL-VENTILATED
PLACES.

$$

ELLIS
3 follow-up statements
000 
WWUS75 KPSR 180936
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
236 AM MST FRI JUL 18 2008

AZZ020>023-025>028-CAZ031>033-191300-
/O.CON.KPSR.EH.W.0021.080718T1700Z-080720T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
236 AM MST FRI JUL 18 2008 /236 AM PDT FRI JUL 18 2008/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ SATURDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ SATURDAY...

TODAY WILL BE THE HOTTEST DAY SINCE THE FIRST WEEK OF JULY.
TEMPERATURES ARE EXPECTED TO REACH 111 DEGREES IN PHOENIX AND 112
DEGREES IN YUMA. LITTLE RELIEF IS ANTICIPATED OVERNIGHT...WITH LOW
TEMPERATURES REMAINING WELL ABOVE AVERAGE IN THE UPPER 80S TO AROUND
90 DEGREES. ALTHOUGH TEMPERATURES WILL COOL A FEW DEGREES SATURDAY...INCREASED
HUMIDITY WILL PRODUCE ELEVATED HEAT INDICES...POSSIBLY APPROACHING
115 DEGREES NEAR YUMA.

DURING PERIODS OF EXCESSIVE HEAT...INDIVIDUALS CAN SUFFER HEAT-
RELATED ILLNESS WHEN THE BODY CAN NO LONGER COOL ITSELF.

RESCHEDULE OUTDOOR ACTIVITIES FOR THE COOLEST TIMES OF THE DAY.

WEAR LIGHTWEIGHT, LIGHT-COLORED CLOTHING.

DRINK LOTS OF WATER.

STAY OUT OF THE SUN.

GO INTO AN AIR CONDITIONED PLACE.

DO NOT LEAVE CHILDREN OR PETS IN A HOT CAR.


$$

HIRSCH
000 
WWUS75 KPSR 182319
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
419 PM MST FRI JUL 18 2008

AZZ020>023-025>028-CAZ031>033-191200-
/O.CON.KPSR.EH.W.0021.000000T0000Z-080720T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
419 PM MST FRI JUL 18 2008 /419 PM PDT FRI JUL 18 2008/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM
PDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CONTINUED AN EXCESSIVE
HEAT WARNING FOR THE DESERT AREAS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST AND SOUTH-CENTRAL ARIZONA. THIS WARNING IS IN EFFECT
THROUGH TONIGHT AND UNTIL 8 PM SATURDAY AND INCLUDES THE GREATER
PHOENIX AREA...YUMA...AND THE EL CENTRO/IMPERIAL AREA.

NIGHTTIME LOW TEMPERATURES ARE FORECAST TO RANGE BETWEEN 85 AND 90 IN
PHOENIX AND YUMA TONIGHT. ALTHOUGH DAYTIME HIGHS ARE FORECAST TO BE
ABOUT 4 DEGREES COOLER SATURDAY COMPARED WITH FRIDAY...TEMPERATURES
FRIDAY NIGHT AND SATURDAY MORNING WILL BE WELL ABOVE AVERAGE EVEN FOR
JULY. ALSO...WITH MUCH MORE HUMID AIR...THE HEAT INDEX WILL ACTUALLY
BE SOMEWHAT HIGHER SATURDAY...GENERALLY FROM 109 TO 111 DEGREES.

IT WOULD BE WISE TO COMPLETE ANY NECESSARY OUTDOOR ACTIVITY AS EARLY
AS POSSIBLE DURING THE COOLEST TIME OF THE DAY.

WEAR LIGHTWEIGHT AND LIGHT-COLORED CLOTHING.

DRINK PLENTY OF WATER.

STAY OUT OF THE SUN.

GO INTO AN AIR CONDITIONED PLACE IF POSSIBLE.

DO NOT LEAVE CHILDREN OR PETS IN A HOT CAR.

$$

ELLIS
000 
WWUS75 KPSR 190239
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
739 PM MST FRI JUL 18 2008


AZZ020>023-025>028-CAZ031>033-190345-
/O.CAN.KPSR.EH.W.0021.000000T0000Z-080720T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...SAN LUIS...SOMERTON...
YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE...
BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
739 PM MST FRI JUL 18 2008 /739 PM PDT FRI JUL 18 2008/

...EXCESSIVE HEAT WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE EXCESSIVE
HEAT WARNING FOR THE DESERT AREAS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST AND SOUTH-CENTRAL ARIZONA.

EVEN THOUGH LOW TEMPERATURES ARE FORECAST TO RANGE BETWEEN 85 AND 90
DEGREES IN PHOENIX AND YUMA TONIGHT...DAYTIME HIGHS ARE FORECAST TO
BE ABOUT 4 TO 7 DEGREES COOLER SATURDAY COMPARED WITH TODAY. MOISTURE
IS EXPECTED TO INCREASE ACROSS THE AREA OVERNIGHT...AND CONTINUE
THROUGH THE WEEKEND. THE SIGNIFICANT INFLUX OF MOISTURE WILL BRING
INCREASING CHANCES FOR PRECIPITATION...PARTLY CLOUDY CONDITIONS AND
COOLER TEMPERATURES INTO NEXT WEEK.

$$

MEYERS

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this excessive heat warning went out at Jul 17, 10:45 AM MST, 4 hours 58 minutes earlier.

Area forecast discussion, Jul 17, 10:45 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1045 AM MST THU JUL 17 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
STRONG HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH FRIDAY.
THIS WILL RESULT IN LOWER HUMIDITY...ALONG WITH MUCH WARMER
AFTERNOON TEMPERATURES. DAYTIME HIGHS WILL BE AT OR ABOVE 110
DEGREES ON THE LOWER DESERTS. A SLOW INCREASE IN MONSOON MOISTURE
IS EXPECTED SATURDAY...WITH MUCH HIGHER HUMIDITY SUNDAY THROUGH
TUESDAY. THIS WILL RESULT IN AN INCREASING THREAT OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE IN SOUTH
CENTRAL ARIZONA.

&&

.DISCUSSION...
TEMPERATURES WERE A DEGREE OR TWO WARMER LATE THIS MORNING COMPARED
WITH THE SAME TIME YESTERDAY. TEMPERATURES ARE EXPECTED TO BE A
COUPLE OF DEGREES HOTTER TODAY COMPARED WITH YESTERDAY AND AT LEAST
ANOTHER COUPLE OF DEGREES HOTTER FRIDAY. THE EXCESSIVE HEAT WATCH
LOOKS GOOD AT LEAST FOR SOUTH-CENTRAL ARIZONA FRIDAY. HOWEVER...IT
BE COOLER SATURDAY TOO THE POINT WHERE EXCESSIVE HEAT CRITERIA WILL
NOT BE MET. WILL LOOK AT THIS FOR THE AFTERNOON FORECAST PACKAGE.

PREVIOUS DISCUSSION...
OTHERWISE TODAY AND FRIDAY...
A STRONG UPPER LEVEL ANTI-CYCLONE (300 MB AND ABOVE) WILL REMAIN
QUASI-STATIONARY AND CENTERED NEAR THE FAR SOUTHEAST CORNER OF AZ
THROUGH FRIDAY. IN THIS POSITION...UPPER LEVEL WINDS ARE
SOUTHWESTERLY AND CONVERGENT...AND WILL CONTINUE TO PROVIDE A
SEMI-STABLE AIRMASS. THIS IS ALSO IN CONJUNCTION WITH A DRIER
AIRMASS WORKING IN FROM THE WEST. 00Z THU PLOT DATA SHOWED THE
AIRMASS IN SOUTHERN AZ WAS MARGINALLY MONSOONAL...WITH DRIER AIR
DETECTED OVER SOUTHEAST CA THROUGH NORTHERN AZ. THEREFORE ONLY A
SLIM CHANCE OF AFTERNOON MOUNTAIN THUNDERSTORMS WILL REMAIN OVER
SOUTHERN GILA COUNTY TODAY AND FRIDAY.

SATURDAY....
SATURDAY WILL BE A TRANSITION DAY TOWARD INCREASING MONSOON MOISTURE
FROM MEXICO...AND THE START OF INCREASING UPPER LEVEL DISTURBANCES
AND/OR DEFORMATION FEATURES USUALLY RESPONSIBLE FOR AN UPSWING IN
CONVECTIVE ACTIVITY.

PRECIP PROBABILITIES BY LATE SATURDAY WERE INCREASED TO 30 PERCENT
OVER NORTHEAST PINAL AND SOUTHERN GILA COUNTIES...WITH A SLIGHT
CHANCE OF EVENING THUNDERSTORMS AROUND GILA BEND...WICKENBURG AND
PHOENIX. THE BEST CHANCE OF CONVECTION WILL BE SUNDAY AND MONDAY.

SUNDAY THROUGH TUESDAY...
A SERIES OF WEAK UPPER LEVEL (300 MB AND ABOVE) PACIFIC SHORTWAVES
ARE FORECAST TO MOVE ACROSS SOUTHERN CA...NORTHERN AZ AND UTAH.
AS THE CENTER OF THE UPPER LEVEL ANTI-CYCLONE MOVES SLOWLY WEST
TOWARD BAJA...FROM SONORA MEXICO...THIS PLACES MOST OF CENTRAL AND
EASTERN AZ IN AN UPPER LEVEL DEFORMATION PATTERN CONDUCIVE FOR
AN UPSWING IN CONVECTION. THEREFORE...THUNDERSTORM THREATS FOR THIS
PERIOD (SUNDAY THROUGH TUESDAY) WILL EXTEND WEST TOWARD SOUTHEAST
CA...WITH THE HIGHEST PRECIP PROBABILITIES OVER OVER SOUTH CENTRAL
AZ.

EXCESSIVE HEAT WATCH FRIDAY AND SATURDAY...
WE WILL CONTINUE THE EXCESSIVE HEAT WATCH FROM SOUTHEAST CA TO SOUTH
CENTRAL AZ FROM FRIDAY AFTERNOON THROUGH SATURDAY EVENING...AS
TEMPERATURES ARE FORECAST TO INCREASE OVER THE LOWER DESERTS.
FORECAST TEMPERATURES FOR FRIDAY AND SATURDAY ARE MARGINAL FOR AN
EXCESSIVE HEAT WARNING...HOWEVER THERE IS POTENTIAL FOR TEMPERATURES
TO SPIKE INTO THE WARNING CATEGORY...WHICH JUSTIFIES THE EXCESSIVE
HEAT WATCH FOR NOW.

&&

.AVIATION...
UNEVENTFUL AVIATION WEATHER ON TAP TODAY INTO FRIDAY AS STRONG HIGH
PRESSURE ALOFT STABLIZES AND DRIES OUR ATMOSPHERE. ASIDE FROM SOME
PATCHY CIRRUS...ALONG WITH AFTERNOON FLAT CUMULUS KIWA/KPHX...NO
CLOUDS EXPECTED. TSTMS WILL BE CONFINED TO HIGHER TERRAIN AREAS WELL
TO THE EAST OF THE KPHX/KIWA AIRFIELDS...WITH LITTLE TO NO CHANCE OF
ANY OUTFLOWS REACHING GREATER PHX METRO AREA TODAY. EXPECT NORMAL
DIURNAL WINDS ALL AIRPORTS...WITH LIGHT SPEEDS...GENLY LESS THAN
12KTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH TUESDAY...
A MOISTURE INCREASE IS ANTICIPATED BY THIS SATURDAY...WITH INCREASED
HUMIDITY LEVELS ACROSS THE REGION PERSISTING INTO NEXT WEEK. THE
MOISTURE WILL LEAD TO VARYING AMOUNTS OF CLOUD COVER...SLIGHTLY
COOLER TEMPERATURES...AND INCREASING CHANCES OF SHOWERS AND
THUNDERSTORMS...MAINLY OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL
ARIZONA.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WATCH FRIDAY MORNING THROUGH SATURDAY EVENING
     FOR ZONES 20>23 AND 25>28.

CA...EXCESSIVE HEAT WATCH FRIDAY MORNING THROUGH SATURDAY EVENING
     FOR ZONES 31>33.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX

DISCUSSION...ELLIS/VASQUEZ
AVIATION...ESTLE
FIRE WEATHER...MEYERS
Hazardous weather outlook, Jul 17, 5:45 AM MST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
545 AM MST THU JUL 17 2008

AZZ022-023-027-028-181245-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
545 AM MST THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS WILL INCREASE LATE SATURDAY...BUT
ESPECIALLY SUNDAY THROUGH TUESDAY AS MONSOON MOISTURE SPREADS
BACK INTO THE REGION. THE MAIN THUNDERSTORM HAZARDS ARE GUSTY WINDS
IN EXCESS OF 40 MPH...DENSE BLOWING DUST...BRIEF HEAVY RAIN...
AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ020-021-025-026-CAZ031>033-181245-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
545 AM MST THU JUL 17 2008 /545 AM PDT THU JUL 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDOUS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT CHANCE OF THUNDERSTORMS WILL INCREASE LATE SATURDAY...
BUT ESPECIALLY SUNDAY THROUGH TUESDAY AS MONSOON MOISTURE SPREADS
BACK INTO THE REGION. THE MAIN THUNDERSTORM HAZARDS ARE STRONG GUSTY
WINDS IN EXCESS OF 40 MPH...DENSE BLOWING DUST...BRIEF HEAVY RAIN...
AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ024-181245-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
545 AM MST THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS IS EXPECTED. THE MAIN
THUNDERSTORM HAZARDS ARE GUSTY WINDS TO 40 MPH...BRIEF HEAVY RAIN...
AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN INCREASING CHANCE OF THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH
TUESDAY. THE MAIN THUNDERSTORM HAZARDS ARE GUSTY WINDS TO 40 MPH...
BRIEF HEAVY RAIN...AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HV

Nearby

Excessive Heat Warnings in Arizona, 2008Excessive Heat Warnings in California, 2008Every excessive heat warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.